# SDR VNAA0610027

- Difficulty date: October 14, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 5,582 hours, 5,575 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN.  AIRCRAFT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CLEANED ACM.  MAINTENANCE ALSO SERVICED ACM OIL.  OPERATIONAL CHECKS WERE PERFORMED.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
